MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VASCULAR

Medline Industries, LP MEDLINE; DBD-VASCULAR
Catalog Number DYNJ911215
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "damaged product - duraprep 26ml explosion in cds general assembly.".
 
Additional Manufacturer Narrative
The customer reported "damaged product - duraprep 26ml explosion in cds general assembly" and indicated the incident did not occur during patient use.Medline's investigation reviewed the photos provided, finished good production records, finished good pack build, complaint history, component trending, and current stock; the production record had no line down situations, deviations, run-without, or non-conformance reports, and no other stock with leaking duraprep was found.Based on the review of the photos provided, the duraprep was confirmed to have leaked, with solution staining the bottoms of other components and the bag itself.The item was either damaged prior to placement in the pack and was not noted during assembly or became damaged due to rough handling of the pack, and with the information provided it could not be determined at what point this occurred; the complaint was provided to the vendor for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VASCULAR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50858693
Report Number1417592-2026-48128
Device Sequence Number10026531
Product Code OEZ
UDI-Device Identifier10198459296697
UDI-Public10198459296697
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ911215
Device Lot Number25EBC236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown